MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON T BR ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON T BR ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Tissue Damage (2104); No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is not currently available.
 
Event or Problem Description
Anchor broken during surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Anchor broken during surgery.Additional information received on 5/16/2018 and 5/24/2018.The anchor break occurred during surgery when the surgeon try to put the anchor in the bone.This resulted in 30 minutes delay.All the implant debris were removed from patient and there was no patient consequences.The procedure completed with other anchor which was readily available.Surgical intervention was planned.Patient¿s bone quality was good.It was a off axis insertion and a new bone hole was used to complete the procedure.Were there any procedural or patient anatomy factors which may have contributed to the breakage? no.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch or first follow-up, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch.A follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
Additional information received on 5/29/2018 stated that the device was returned for evaluation.It was reported that the delay was 30-min long resulting in adverse event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.At this time we cannot discern a root cause for the reported failure.A device history record (dhr) review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
GRYPHON T BR ANCHOR W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7474327
Report Number1221934-2018-50544
Device Sequence Number13809554
Product Code MAI
UDI-Device Identifier10886705001262
UDI-Public10886705001262
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number210812
Device Lot NumberL374616
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/16/2018
05/29/2018
11/05/2018
10/15/2019
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date05/31/2018
10/30/2018
11/06/2018
10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;